I'm not new here but for the life of me I cannot recall my old user name or anything ( must be an MS thing
). I tried everything to retrive it but nothing so I can't even refer to my old posts.
My question is about Celexia. I take 20 mgs a day. Somehow I completely forgot to take it for days even after it was pounded into my head not to miss a dose or especially several doses. It didn't hit me until tonight why I was so sick. I have been having horrific headaches that burn and sting, horrible nightmares and unable to sleep at night. It dawned on me tonight when I was thinking what the heck could be causing it. I even called my doctors today thinking maybe I was just having more migraines. I never used so much headache medicine in my life. I used lots of maxalt and my rescue meds for migraines which is Fiorcet. I had the Rx for that stuff and never even used it except in the last few days.
It hit me tonight that I totally lost track of my meds and didn't take it for several days and I'm thinking well over a week or so.
Has anyone had this happen or has anyone been through this with Celexia. I started it back tonight. I never got ahold of my docs due to a winter storm and holiday but I'm thinking now that has to be the reason why I was so sick. I also had nausea and more.
Any info or experinece with this drug is appreciated.
I have had MS for 3 years come this Jan. I'm on Tysabri IV. I have RRMS but have had a bad 6 months and my new MRI was not good considering...
Thanks to everyone
Merry Christmas and Happy Coming new year.
I forgot. Will starting it back up relieve these symptoms or am I doomed to go through this awhile longer?